# SDR CALA2019072401236

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 54,895 hours, 16,727 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L GEN KICKED OFF INFLGHT FOLLOWED QRH. RESET ONCE KICKED OFF AGAIN. REMOVE THE CONNECTOR BACKSHELL AND INSPECT THE WIRES IF THE ABOVE LOOKS GOOD, THEN DISCONNECT D1014P AT THE PYLON DISCONNECT AND INSPECT CONTACTS 3,12,13 AND 14 FOR DAMAGE NECTOR AND INSPECT THE WIRES CONNECTED TO THOSE PINS FOR CHAFFING OR BROKEN WIRES AT THE CONTACTS. REMOVE THE CONNECTOR BACKSHELL AND REMOVE CONTACTS FROM CON- IF THE ABOVE LOOKS GOOD, THEN REMOVE THE PYLON COVER AND CHECK AND 14 FOR DAMAGE. THE WIRES AT THE BACK SIDE OF RECEPTACLE D1114J CONTACTS 3,12,13 RPL''D #1 ENG IDG AS PER MM24-11-01 UP TO STEP H.(9) OF TASK24-11-01-424-002. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1179010  SN OFF 1063 GENERATOR, INTE OFF 19-2420-9-0001 1063 ON 19-2420-9-0001 0983 VERIFIER #1 ENG GEN FEEDER CABLE TORQUE. COMPLETED INSTALLATION OF LEFT IDG. PROBLEM CONTINUES. AFTER ENGINE START, LEFT IDG 115VOLTS, 400 HZ, LOAD 0. DRIVE LIGHT OFF. LEFT GEN OFF LIGHT ILLUMINATED WITH SWITCH IN ON POSITION AND LEFT BUS DROPS OFF LINE. REF FUP 3796422 OF WORK PERFORMED. REF WDM 24-21-11 FOUND CP D13 96 BURNED AT IDG M10160 WITH CP D1014P AT PYLON BACKSHELL DAMAGED. ALL WIRE CKS PERFORMED PER FIM 24-20-00-810-802 AND FOUND GOOD. REF EIPC 24-11-06-04, ITEMS 220, 195, 260, 256. FOR PARTS NEEDED. IDG CURRENTLY CONNECTED. RPLD CONNECTOR D1396P ON IDG RAN ENGINE AND VERIFIED VALUES ON ELECTRIC PAGE. IDG CK OUT NORMAL REFWDM 24-21-11.
